# SDR 2001UALA01416

- Difficulty date: July 18, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 7,945 hours, 2,769 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454G
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVIONICS VENT FAULT AND A SUBSEQUENT AVIONICS EXTRACT FAULT.  *S/D*  REPLACED AVIONICS BLOWER FAN AND SYSTEM FILTER, NO OTHER DAMAGE NOTED.  NO FURTHER FAULTS.
